# SDR CALA2025091508878

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 88,000 hours, 35,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VISUAL INSP FOUND EMERGENCY ROW LIGHTING AT SEAT ROWS 26, 27 AND 28 (ABC) INOPERATIVE.   REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHTS FOR ROWS 26,27,28. IAW TASK 33-51-19-000-002-A AND TASK 33-51-19-400-002-A OPS CHECK GOOD.
